# SDR AU510002010

- Difficulty date: December 5, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Deteriorated
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS RIGID HYDRAULIC AND FUEL PIPES DETERIORATED.  PIPES WERE CRACKED, CORRODED AND CHAFED.
